Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 6, 2011, 9:17 PM EDT for Kent County, Queen Anne's County, Maryland. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2011, 9:17 PM EDT (01:17 UTC)
- Expired
- May 6, 2011, 10:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
155
WWUS81 KPHI 070117
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT FRI MAY 6 2011
MDZ012-015-070215-
KENT MD-QUEEN ANNE'S MD-
917 PM EDT FRI MAY 6 2011
...A STRONG THUNDERSTORM WILL AFFECT KENT AND QUEEN ANNE'S
COUNTIES...
AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF CENTERVILLE...MOVING NORTHEAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CHURCH HILL AROUND 915 PM...
CRUMPTON...MORGNEC AROUND 930 PM...MILLINGTON AND MASSEY AROUND 945
PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH BRIEF
HEAVY RAIN. CLOUD TO GROUND LIGHTNING STRIKES CAN ALSO BE EXPECTED.
LAT...LON 3903 7632 3904 7631 3895 7625 3900 7617
3921 7625 3934 7618 3938 7578 3914 7575
3912 7584 3892 7595 3895 7609 3885 7618
3876 7616 3879 7622 3878 7618 3893 7621
3891 7630 3895 7633 3884 7637
$$
JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 6, 9:04 PM EDT, 13 minutes earlier.
Area forecast discussion, May 6, 9:04 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 904 PM EDT FRI MAY 6 2011 .SYNOPSIS... A WEAK COLD FRONT AND UPPER LEVEL SYSTEM WILL CROSS THE AREA LATE TONIGHT. A WEAK AREA OF HIGH PRESSURE GENERALLY SLIDES TO OUR SOUTH SATURDAY INTO SUNDAY, THEN A WEAK LOW PRESSURE SYSTEM TRACKS ACROSS THE MID ATLANTIC REGION LATER SUNDAY. HIGH PRESSURE THEN BUILDS INTO THE REGION MONDAY AS A STORM SYSTEM ORGANIZES OVER THE CENTRAL PLAINS. THIS SYSTEM MAY BE A SLOW MOVER AND ITS ASSOCIATED WARM FRONT GRADUALLY MOVES INTO THE OHIO VALLEY TUESDAY AND WEDNESDAY. THE LOW PRESSURE SYSTEM THEN TRACKS INTO THE UPPER OHIO VALLEY FRIDAY WITH ITS WARM FRONT GETTING CLOSER TO OUR REGION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... FOR THE 8 PM UPDATE...INCREASED POPS BEFORE MIDNIGHT AND INTRODUCED A MENTION OF THUNDERSTORMS THROUGHOUT MOST OF EASTERN PA. AN AREAS OF SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS IS HEADING EAST FROM THE LOWER SUSQUEHANNA VALLEY AND SHOULD ARRIVE IN CHESTER COUNTY AP AND THE NORTHERN PORTIONS OF THE EASTERN SHORE BETWEEN 8 AND 9 PM. LIGHTNING ACTIVITY WILL BE ISOLATED, BUT IT NEEDS TO BE MENTIONED IN THE FORECAST. SOME RESIDUAL SHOWER ACTIVITY IS POSSIBLE AGAIN DURING THE LATE EVENING AND EARLY OVERNIGHT HOURS, BUT THEN SHOULD END FROM WEST TO EAST AS CURRENTLY ADVERTISED IN THE GRIDS. WINDS GUSTS IN THE 20 TO 30 MPH RANGE LATE THIS AFTERNOON HAVE NOW CALMED DOWN AND SEE NO ISSUES WITH WIND DURING THE OVERNIGHT HOURS. TEMPS AND DEWPOINT TEMPERATURES WERE TWEAKED JUST A BIT TO MATCH CURRENT CONDITIONS. A SHORT WAVE TROUGH WILL SLIDE ACROSS THE REGION TONIGHT WITH A WEAK COLD FRONT ASSOCIATED WITH IT AT THE SURFACE. THIS SHORT WAVE TROUGH TENDS TO GET ABSORBED INTO A LARGE SCALE UPPER-LEVEL TROUGH LATE TONIGHT. IF SOME ELEVATED INSTABILITY IS ABLE TO BE MAINTAINED THROUGH THE NIGHT, MORE CLOUDS WILL TEND TO REMAIN IN PLACE. GIVEN THE SHORT WAVE TROUGH SLIDING ACROSS, WE KEPT A DECENT AMOUNT OF CLOUDS AROUND THROUGH THE NIGHT ESPECIALLY ACROSS THE CENTRAL AND NORTHERN AREAS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... THIS TIME FRAME LOOKS TO FEATURE AN AMPLIFYING UPPER-LEVEL FLOW PATTERN. THIS TYPE OF FLOW, ESPECIALLY DURING THIS TIME OF THE YEAR, TENDS TO OFFER SIGNIFICANT CONTINUITY ISSUES AMONG THE MODEL GUIDANCE. THEREFORE, THE TIMING OF SYSTEMS CARRIES LOWER CONFIDENCE. THERE APPEARS TO BE SOME SORT OF A BAROCLINIC ZONE THAT ORGANIZES FROM THE SOUTHEASTERN U.S. UP TO THE OHIO VALLEY THEN BACK INTO THE PLAINS. THIS IS IN RESPONSE TO CYCLOGENESIS WITH TIME IN THE PLAINS, WHICH LEADS TO WAA UP TOWARD THE OHIO VALLEY. ALONG THIS DEVELOPING THERMAL GRADIENT, SEVERAL SHORT WAVES IN THE FLOW MAY TRACK FROM THE MIDWEST TO THE MID ATLANTIC REGION. THE TIMING AND STRENGTH OF THESE TYPE OF SYSTEMS CARRIES SOME UNCERTAINTY. ONE OF THESE FEATURES LOOKS TO MOVE THROUGH LATER SATURDAY THEREFORE A FEW SHOWERS CANNOT BE RULED OUT MAINLY DURING THE AFTERNOON AND EARLY EVENING ACROSS THE NORTHWEST ZONES. FOR SUNDAY, THE MAIN TROUGH AXIS LOOKS TO BE TO OUR EAST LIMITING THE POTENTIAL FOR SHOWERS OR STORMS. THIS AREA MAY END UP SHIFTING SOUTHWEST OF OUR AREA WHERE TERRAIN AND PERHAPS A LEE-SIDE TROUGH COMES MORE INTO PLAY. HOWEVER, SOME OF THE MODEL GUIDANCE HINTING AT A WEAK SURFACE LOW SLIDING SOUTHEAST FROM THE WESTERN GREAT LAKES TO THE MID ATLANTIC AREA ON THE NORTHEAST SIDE OF THE BUILDING RIDGE. OUR CONFIDENCE IS NOT HIGH WITH THIS FEATURE, THEREFORE WE WILL JUST CARRY SOME SLIGHT CHC TO LOW CHC POPS ESPECIALLY ACROSS THE SOUTHERN AREAS TO ACCOUNT FOR ANY DEVELOPMENT. FOR MONDAY, AN UPPER-LEVEL TROUGH IS FORECAST TO AMPLIFY MORE OUT WEST WHICH WILL FAVOR DOWNSTREAM RIDGING AND POTENTIALLY THE START OF SOME BLOCKING. THE LARGE UPPER-LEVEL TROUGH OVER THE EAST LOOKS TO SHIFT FAR ENOUGH OUT TO SEA TO ALLOW A PRONOUNCED WARMING OF THE MID LEVELS OF THE ATMOSPHERE ACROSS OUR REGION DURING THIS TIME FRAME. WE WILL HAVE TO WATCH THE POTENTIAL CLOSED LOW IN THE WESTERN ATLANTIC THOUGH IN CASE IT TRIES TO RETROGRADE CLOSER TO THE COAST. AS OF NOW, WE WILL GO WITH A DRY FORECAST WITH JUST ENOUGH SUBSIDENCE OVER THE AREA. AS FOR TEMPERATURES, WE GENERALLY USED AN EVENLY WEIGHTED BLEND OF THE MOS GUIDANCE BUT THEN MADE SOME MINOR ADJUSTMENTS. DID LOWER HIGHS ALONG THE COAST SOME AS THE LOW-LEVEL FLOW LOOKS TO BE FROM AN ONSHORE DIRECTION. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... AN OMEGA BLOCK WEATHER PATTERN IS EXPECTED TO PREDOMINATE DURING MOST OF THE LONG TERM PERIOD WITH OUR CWA ON THE DRY SIDE OF THE BLOCK UNTIL THU AND MORE LIKELY FRIDAY. THERE IS PRETTY GOOD MODEL CONSISTENCY THROUGH WEDNESDAY ABOUT A RIDGE OF HIGH PRESSURE NOSING DOWN INTO OUR CWA FROM SERN CANADA AS AN OCEAN STORM REMAINS NEARLY STATIONARY ABOUT 40N60W AND A FRONTAL SYSTEM EDGES ITS WAY FROM THE ROCKIES. WE WENT BELOW STAT GUIDANCE IN THE NJ PINE BARRENS FOR MINS MONDAY NIGHT AND TUESDAY NIGHT AS WINDS LOOK TO BE RATHER LIGHT INTO WEDNESDAY. MOST PLACES WE WENT BELOW STAT GUIDANCE FOR MAX TEMPS ON TUESDAY BASED ON FCST 850MB TEMPS. CONFIDENCE IS NOT THAT STRONG AS IT SEEMS IN SPRING MAX TEMPS FIND A WAY OF EXCEEDING STAT GUIDANCE ON SUNNY DAYS. WENT CLOSER TO STAT GUIDANCE FOR MAX TEMPS WED. STAT GUIDANCE LOOKED LOW IN DELMARVA BOTH TUE AND WED AND WE WENT HIGHER BOTH DAYS FOR MAX TEMPS. A NATURAL PROGRESSION OF INCREASED UNCERTAINTY TOWARD DAYS 6 AND 7 IS OCCURRING IN THIS PACKAGE AS THE BLOCK IS FCST TO WEAKEN AND SYSTEMS START MOVING AGAIN. THE THU AND FRI FCST IS A BLEND OF CONTINUITY AND LATEST 12Z HPC GUIDANCE. THE GFS IN TYPICAL FASHION IS FASTEST WHILE THE 00Z ECMWF WAS EXTREMELY SLOW. THE 12Z ECMWF DID COME IN WITH A FASTER SOLN. OVERALL WE ARE CLOSEST TO A UKMET/CAN GGEM COMPROMISE. THUS LOW POPS WERE KEPT IN FOR WED NGT AND THU AND THEN INCREASED TO CHANCE THU NGT AND FRI. USING THE GFS AS A TEMPLATE, IT DOES BECOME UNSTABLE ENUF FOR TSRAS (ESP WRN CWA) ONCE THE FRONT NEARS, BASED ON LATEST HPC GUIDANCE THIS WOULD BE FRIDAY INTO FRIDAY NIGHT. WE WENT PRETTY MUCH WITH STAT GUIDANCE FOR MINS AND MAX TEMPS ON THU AND COMP BETWEEN THE 00Z AND 12Z DATASETS FOR FRI. FRIDAY MAY BE MUCH WARMER THAN CURRENTLY FCST IF THERE CAN BE MORE SUNSHINE THAN CURRENTLY PLANNED AS 850MB TEMPS WOULD SUPPORT 80S ON THE COASTAL PLAIN. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE NEXT SET OF TAFS WILL HAVE VFR CONDITIONS FORECAST THRUT, ALTHOUGH THE FIRST COUPLE OF HOURS WE ARE KEEPING OUR EYES ON A CLUSTER OF SHRA AND TSRA CROSSING DELAWARE BAY. THIS CLUSTER NO LONGER HAS THE MOST UNSTABLE AIR MASS OF THE DAY TO FUEL IT AND SFC BASED INSTABILITY IS MARGINAL AT BEST. NEVERTHELESS ITS GETTING TO CLOSE TO THE LOCAL KPHL AIRPORTS FOR COMFORT AND WE HAVE AMENDED THE TAFS TO INCLUDE TSRA(S) FOR A COUPLE OF HOURS UP TO MIDNIGHT. THE LATEST LATEST HI RESOLUTION MODELING IS STILL SUGGESTING THAT THIS GENERAL AREA WILL HAVE A HARD TIME SURVIVING BEYOND 03Z AND WE KEPT THAT AS AN ENDING TIME OF THE VCSH AT OTHER AIRPORTS.WHERE THUNDER HAS OCCURRED THE CLOUD BASES ARE PRETTY HIGH, AROUND 6K, AND VSBY RESTRICTIONS HAVE NOT BEEN LOWER THAN MVFR. BIGGER PARAMETERS HAVE BEEN THE LIGHTNING BECAUSE THE AIR MASS ALOFT IS RELATIVELY COLD AND HAS IT MADE IT EASY FOR THE CHARGE SEPARATION NEEDED TO PRODUCE IT. ALSO BECAUSE OF THE LARGE TEMPERATURE DEW POINT SPREADS, SOME WIND GUSTS TO AROUND 30 KT ARE POSSIBLE, STILL MORE LIKELY AT ANY AIRPORTS WEST OF KPHL AND KILG. AFTER THIS EVENING, WE ARE EXPECTING JUST SOME REMNANT CLOUDS (MOST LIKELY ALTOCU), TO BE AROUND AND CHANCES ARE WE SHOULD BECOME CLEAR TOWARD MORNING. THE LATEST NAM MODEL HAS BACKED AWAY FROM A LOW MVFR CIG FORMING WHICH APPEARS LIKELY GIVEN HOW DRY THE AIR MASS IS ON BOTH SIDES OF THE CONVECTION. WE DID NOT INCLUDE ANY FOG PENDING THE OUTCOME OF THE CONVECTIVE AREA. ON SATURDAY DAY WE ARE EXPECTING VFR CONDITIONS. ANOTHER COLD POCKET OF AIR ALOFT WILL MAKE IT EASY FOR HIGH BASED CUMULUS CLOUDS TO FORM. BY AFTERNOON THIS SHOULD FORM A VFR CIG FROM AROUND THE LOCAL KPHL AREA AIRPORTS N AND W. THERE COULD BE SOME SPRINKLES OR SHOWERS AROUND, BEST CHANCES AT AIRPORTS NORTH AND WEST OF THE INTERSTATE 95 CORRIDOR. CONFIDENCE AND AREAL EXTENT IS NOT EXPECTED TO BE ENOUGH TO INCLUDE SHRAS AS ANY TAF SITE FOR NOW. THE FORECAST WIND FIELDS ARE RELATIVELY WEAK AND OUTSIDE OF PROXIMITY TO SHRAS (WHERE GUSTS MIGHT GET TO AROUND 30KT AGAIN), SUSTAINED WEST WINDS SHOULD AVERAGE 10 TO 15 KT WITH PEAK GUSTS OF AROUND 20KT FOR THE DAY AT MOST TERMINAL SITES. OUTLOOK... ANY LEFTOVER CONVECTION WITH THE EXITING SHORT WAVE SHOULD END SATURDAY EVENING. THE SURFACE COLD FRONT WILL STALL SOUTH OF THE AREA SUNDAY...AS LOW PRESSURE RIDES ALONG IT LATE IN THE WEEKEND. RIGHT NOW...IT WOULD APPEAR AS THOUGH THE FRONT SHOULD BE FAR ENOUGH SOUTH FOR VFR CONDITIONS TO CONTINUE INTO SUNDAY...WITH CONVECTION REMAINING SOUTH OF THE AREA. HIGH PRESSURE BUILDING SOUTH FROM QUEBEC SHOULD BRING A CONTINUATION OF VFR CONDITIONS INTO EARLY NEXT WEEK. && .MARINE... THE SOUTH SOUTHWEST GRADIENT REMAINS BELOW SMALL CRAFT LEVELS ON THE OCEAN AND THE UPPER DELAWARE BAY (ESPECIALLY ALONG THE NEARSHORE WATERS). SEAS ON THE OCEAN WATERS ARE UP TO 4 FEET. THE GRADIENT WILL TIGHTEN FOR A TIME THIS EVENING AS THE SURFACE HIGH CONTINUES TO MOVE EAST OF THE MID ATLANTIC COAST AND A COLD FRONT APPROACHES FROM THE WEST. THE DEPTH OF THE MIXED LAYER REMAINS FAIRLY LOW OVER THE OCEAN...WITH WATER TEMPERATURES REMAINING IN THE MID TO UPPER 50S. THE TRANSFER COULD BECOME MORE EFFICIENT WITH LOWER LEVELS COOLING THIS EVENING. THE FETCH COULD ALSO ALLOW SEAS TO GET TO NEAR 5 FEET...ESPECIALLY ACROSS SOUTHERN OCEAN WATERS. WITH THIS IN MIND...THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OCEAN. RIGHT NOW...IT DOES NOT APPEAR AS THOUGH THE GRADIENT WILL TIGHTEN QUICKLY ENOUGH FOR SMALL CRAFT GUSTS TO DEVELOP. FOR THIS REASON...THE SMALL CRAFT ADVISORY WILL NOT BE EXTENDED TO THE DELAWARE BAY FOR TONIGHT. THE SURFACE FRONT WILL CROSS THE COASTAL WATERS BETWEEN 1000 UTC AND 1300 UTC SATURDAY. BEHIND THE FRONT...THE LOW LEVEL COLD AIR ADVECTION COULD ALLOW WINDS TO GUST TO 20 KNOTS FOR A TIME LATE SATURDAY MORNING...BUT OVERALL WINDS SHOULD REMAIN BELOW 20 KNOTS. SEAS ON THE COASTAL WATERS SHOULD DROP BELOW 5 FEET AS WELL...AS THE SOUTHERLY FETCH SORTS ITSELF OUT. THE SURFACE COLD FRONT WILL COMES TO REST SOUTH OF THE FORECAST AREA LATE SATURDAY NIGHT OR MORE LIKELY SUNDAY MORNING. THERE IS A BIT OF MODEL SPREAD ON WHERE THE FRONT COMES TO REST...BUT IT IS BECOMING APPARENT THAT THE FRONT WILL BE FAR ENOUGH SOUTH SO THAT IT WILL NOT AFFECT THE WINDS OR SEAS OVER THE COASTAL WATERS. LOW PRESSURE RIDING EAST ON THE SURFACE FRONT SHOULD REMAIN WELL SOUTH OF THE WATERS SUNDAY NIGHT INTO MONDAY. HIGH PRESSURE BUILDING SOUTH FROM QUEBEC SHOULD PUSH FRONT WELL TO THE SOUTH...AND DOMINATE CONDITIONS OVER THE WATERS INTO EARLY NEXT WEEK. THIS SHOULD KEEP WINDS BELOW SMALL CRAFT LEVELS. LOW PRESSURE DEVELOPING WELL EAST OF THE MID ATLANTIC COAST MAY DEVELOP SOME SWELL. THE SWELL SHOULD RADIATE TOWARD THE COAST...BUT FOR NOW IT LOOKS AS THOUGH SEAS WILL REMAIN BELOW 5 FEET. && .TIDES/COASTAL FLOODING... MDL STORM SURGE GUIDANCE SUGGESTS THAT PHILADELPHIA MAY GET TO WITH ONE-HALF FOOT OF THE MINOR TIDAL FLOODING BENCHMARK WITH THE EARLY MORNING SATURDAY TIDE. NO STATEMENT NEEDED AT THIS TIME...SINCE IT WOULD APPEAR WE WILL REMAIN BELOW THE MINOR FLOOD LEVEL. THE STORM SURGE GUIDANCE IS NOT AS PESSIMISTIC FOR REEDY. ALL OCEAN LOCATIONS APPEAR TO REMAIN BELOW MINOR TIDAL FLOODING LEVELS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR ANZ450>455. && SYNOPSIS...MIKETTA NEAR TERM...MIKETTA SHORT TERM...GORSE LONG TERM...GIGI AVIATION...GIGI/HAYES MARINE...GIGI/HAYES TIDES/COASTAL FLOODING...HAYES
Hazardous weather outlook, May 6, 3:51 PM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EDT FRI MAY 6 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-072000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 351 PM EDT FRI MAY 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-072000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EDT FRI MAY 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-072000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 PM EDT FRI MAY 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 6, 9:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT FRI MAY 6 2011
MDZ012-015-070215-
KENT MD-QUEEN ANNE'S MD-
917 PM EDT FRI MAY 6 2011
...A STRONG THUNDERSTORM WILL AFFECT KENT AND QUEEN ANNE'S
COUNTIES...
AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF CENTERVILLE...MOVING NORTHEAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CHURCH HILL AROUND 915 PM...
CRUMPTON...MORGNEC AROUND 930 PM...MILLINGTON AND MASSEY AROUND 945
PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH BRIEF
HEAVY RAIN. CLOUD TO GROUND LIGHTNING STRIKES CAN ALSO BE EXPECTED.
LAT...LON 3903 7632 3904 7631 3895 7625 3900 7617
3921 7625 3934 7618 3938 7578 3914 7575
3912 7584 3892 7595 3895 7609 3885 7618
3876 7616 3879 7622 3878 7618 3893 7621
3891 7630 3895 7633 3884 7637
JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:54 PM EDT | Special Marine Warning | PHI | 96 min | |
| May 7, 3:00 PM EDT | Special Weather Statement | PHI | Sussex | 90 min |
| May 7, 3:11 PM EDT | Special Weather Statement | PHI | Warren | 64 min |
| May 7, 5:20 PM EDT | Special Weather Statement | PHI | Camden, Hunterdon, Mercer, Somerset | 85 min |
| May 7, 6:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| May 7, 12:03 PM EDT | Special Weather Statement | PHI | Monroe | 57 min |
| May 7, 1:13 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 92 min |
| May 7, 4:29 PM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 91 min |
Nearby
Special Weather Statements in Maryland, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.